MathSciNet Relay Station
MathSciNet bibliographic data
MR2213972 60K30 (60J27 60J75 60K25)
Boxma, Onno; Perry, David; Stadje, Wolfgang; Zacks, Shelemyahu A Markovian growth-collapse model. Adv. in Appl. Probab. 38 (2006), no. 1, 221–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement